Confidence sets for partially identified parameters that satisfy a finite number of moment inequalities

Published

Journal Article

This paper proposes a computationally simple way to construct confidence sets for a parameter of interest in models comprised of moment inequalities. Building on results from the literature on multivariate one-sided tests, I show how to test the hypothesis that any particular parameter value is logically consistent with the maintained moment inequalities. The associated test statistic has an asymptotic chi-bar-square distribution, and can be inverted to construct an asymptotic confidence set for the parameter of interest, even if that parameter is only partially identified. Critical values for the test are easily computed, and a Monte Carlo study demonstrates implementation and finite sample performance. © 2008 Elsevier B.V. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Rosen, AM

Published Date

  • September 1, 2008

Published In

Volume / Issue

  • 146 / 1

Start / End Page

  • 107 - 117

International Standard Serial Number (ISSN)

  • 0304-4076

Digital Object Identifier (DOI)

  • 10.1016/j.jeconom.2008.08.001

Citation Source

  • Scopus